American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Fuchang Gao. Optimality of CKP-inequality in the critical case. Proc. Amer. Math. Soc. 142 (2014) 909-914.
Abstract, references, and article information   
View Article: PDF

[2] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF

[3] Miroslav Englis, Kunyu Guo and Genkai Zhang. Toeplitz and Hankel operators and Dixmier traces on the unit ball of $\mathbb C^n$. Proc. Amer. Math. Soc. 137 (2009) 3669-3678. MR 2529873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernd Carl. On a Weyl inequality of operators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 155-159. MR 2439436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Di-Rong Chen. Spectral radii and eigenvalues of subdivision operators. Proc. Amer. Math. Soc. 132 (2004) 1113-1123. MR 2045428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Eigenvalue estimates for operators on symmetric Banach sequence spaces. Proc. Amer. Math. Soc. 132 (2004) 513-521. MR 2022377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ernesto Buzano and Andrea Ziggioto. Weyl formula for hypoelliptic operators of Schrödinger type. Proc. Amer. Math. Soc. 131 (2003) 265-274. MR 1929046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bruce A. Cload. Composition operators: Hyperinvariant subspaces, quasi-normals and isometries. Proc. Amer. Math. Soc. 127 (1999) 1697-1703. MR 1476125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Milutin R. Dostonic. An estimation of singular values of convolution operators . Proc. Amer. Math. Soc. 123 (1995) 1399-1409. MR 1246522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. B. Laursen and M. Mbekhta. Operators with finite chain length and the ergodic theorem . Proc. Amer. Math. Soc. 123 (1995) 3443-3448. MR 1277123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Voiculescu. Entropy of random walks on groups and the Macaev norm . Proc. Amer. Math. Soc. 119 (1993) 971-977. MR 1151816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1